Commentarii Mathematici Helvetici


Full-Text PDF (214 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 3, 2002, pp. 549–562
DOI: 10.1007/s00014-002-8351-1

A gap theorem for hypersurfaces of the sphere with constant scalar curvature one

H. Alencar[1], Manfredo do Carmo[2] and W. Santos[3]

(1) Departamento de Matemática, Universidade Federal de Alagoas, 57072-900, MACEIÓ - AL, BRAZIL
(2) Instituto de Matemática Pura e Aplicada, Estrada Dona Castorina 110, Jardim Botânico, RJ 22460-320, RIO DE JANEIRO, BRAZIL
(3) Instituto de Matemática, Universidade Federal do Rio de Janeiro, Caixa Postal 68530, RJ 21945-970, RIO DE JANEIRO, BRAZIL

No abstract available for this article.

No keywords available for this article.

Alencar H., do Carmo Manfredo, Santos W.: A gap theorem for hypersurfaces of the sphere with constant scalar curvature one. Comment. Math. Helv. 77 (2002), 549-562. doi: 10.1007/s00014-002-8351-1